Details about Yosef Rinott
Access statistics for papers by Yosef Rinott.
Last updated 2015-12-18. Update your information in the RePEc Author Service.
Short-id: pri155
Jump to Journal Articles
Working Papers
2015
- Comments on a “Hot Hand” Paper by Miller and Sanjurjo (2015)
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem View citations (4)
2014
- On measuring and comparing usefulness of statistical models
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
2012
- Cross-Sectional Sampling, Bias, Dependence, and Composite Likelihood
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
2011
- On optimal allocation in binary response trials; is adaptive design really necessary?
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
- Probability Inequalities for a Gladiator Game
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
- Stochastic comparisons of stratified sampling techniques for some Monte Carlo estimators
Post-Print, HAL View citations (1)
Also in Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem (2010)
2010
- Best Invariant and Minimax Estimation of Quantiles in Finite Populations
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
- On Optimal Allocation of a Continuous Resource Using an Iterative Approach and Total Positivity
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem View citations (5)
- The Treatment Versus Experimentation Dilemma in Dose-finding Studies
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem View citations (4)
2009
- Simpson's Paradox in Survival Models
Post-Print, HAL View citations (1)
See also Journal Article Simpson's Paradox in Survival Models, Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics (2009) View citations (1) (2009)
- The Spend-It-All Region and Small Time Results for the Continuous Bomber Problem
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
2007
- Evolutionarily Stable Strategies of Random Games, and the Vertices of Random Polygons
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem View citations (2)
- On Statistical Inference Under Selection Bias
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
- Simpson’s Paradox for the Cox Model
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
2006
- Total positivity order and the normal distribution
Post-Print, HAL View citations (5)
See also Journal Article Total positivity order and the normal distribution, Journal of Multivariate Analysis, Elsevier (2006) View citations (5) (2006)
2004
- Functional BRK Inequalities, and their Duals, with Applications
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem View citations (2)
2002
- A Permutation Test for Matching
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
- Monotone Regrouping, Regression, and Simpson’s Paradox
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem 
See also Journal Article Monotone Regrouping, Regression, and Simpsons Paradox, The American Statistician, American Statistical Association (2003) View citations (2) (2003)
- On stochastic comparisons of excess times
Discussion Paper Series, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem
2000
- On the number of pure strategy Nash equilibria in random games
Post-Print, HAL View citations (19)
See also Journal Article On the Number of Pure Strategy Nash Equilibria in Random Games, Games and Economic Behavior, Elsevier (2000) View citations (20) (2000)
Journal Articles
2014
- Estimation from cross-sectional samples under bias and dependence
Biometrika, 2014, 101, (3), 719-725
2012
- Optimal allocation to maximize the power of two-sample tests for binary response
Biometrika, 2012, 99, (1), 101-113 View citations (4)
2010
- Life Distributions: Structure of Nonparametric, Semiparametric, and Parametric Families by A. W. Marshall and I. Olkin
Biometrics, 2010, 66, (3), 997-998
2009
- A Selection Bias Conflict and Frequentist versus Bayesian Viewpoints
The American Statistician, 2009, 63, (3), 211-217 View citations (1)
- On stochastic orders of absolute value of order statistics in symmetric distributions
Statistics & Probability Letters, 2009, 79, (19), 2086-2091
- Simpson's Paradox in Survival Models
Scandinavian Journal of Statistics, 2009, 36, (3), 463-480 View citations (1)
See also Working Paper Simpson's Paradox in Survival Models, Post-Print (2009) View citations (1) (2009)
2006
- Total positivity order and the normal distribution
Journal of Multivariate Analysis, 2006, 97, (5), 1251-1261 View citations (5)
See also Working Paper Total positivity order and the normal distribution, Post-Print (2006) View citations (5) (2006)
2003
- A Permutation test for matching and its asymptotic distribution
Metron - International Journal of Statistics, 2003, LXI, (3), 375-388 View citations (1)
- Monotone Regrouping, Regression, and Simpsons Paradox
The American Statistician, 2003, 57, 139-141 View citations (2)
See also Working Paper Monotone Regrouping, Regression, and Simpson’s Paradox, Discussion Paper Series (2002) (2002)
2001
- A remark on quadrant normal probabilities in high dimensions
Statistics & Probability Letters, 2001, 51, (1), 47-51 View citations (4)
2000
- Normal approximations by Stein's method
Decisions in Economics and Finance, 2000, 23, (1), 15-29 View citations (12)
- On the Number of Pure Strategy Nash Equilibria in Random Games
Games and Economic Behavior, 2000, 33, (2), 274-293 View citations (20)
See also Working Paper On the number of pure strategy Nash equilibria in random games, Post-Print (2000) View citations (19) (2000)
1996
- A Multivariate CLT for Local Dependence withn-1/2 log nRate and Applications to Multivariate Graph Related Statistics
Journal of Multivariate Analysis, 1996, 56, (2), 333-350 View citations (7)
1994
- Covariance between variables and their order statistics for multivariate normal variables
Statistics & Probability Letters, 1994, 21, (2), 153-155 View citations (2)
1991
- Orderings of optimal stopping values and prophet inequalities for certain multivariate distributions
Journal of Multivariate Analysis, 1991, 37, (1), 104-114 View citations (3)
1988
- A generalized Cauchy-Binet formula and applications to total positivity and majorization
Journal of Multivariate Analysis, 1988, 27, (1), 284-299 View citations (1)
1986
- Multivariate splines: A probabilistic perspective
Journal of Multivariate Analysis, 1986, 20, (1), 69-90 View citations (6)
1980
- Classes of orderings of measures and related correlation inequalities II. Multivariate reverse rule distributions
Journal of Multivariate Analysis, 1980, 10, (4), 499-516 View citations (81)
- Classes of orderings of measures and related correlation inequalities. I. Multivariate totally positive distributions
Journal of Multivariate Analysis, 1980, 10, (4), 467-498 View citations (143)
|
The links between different versions of a paper are constructed automatically by matching on the titles.
Please contact if a link is incorrect.
Use this form
to add links between versions where the titles do not match.
|